# SDR 2024FA0000333

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: General aviation
- Aircraft: N203Z
- Make and model: Snias AS350B3
- Aircraft serial: 8811
- Aircraft time: 1,829 hours, 2,047 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: SLANT2224DPVH201
- Part serial: 353238C1
- Condition: Detached
- Location: Downlink
- Part time: 112 hours, 136 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON A POST-FLIGHT INSPECTION, PILOT FOUND THAT THE LEFT-HAND REAR DOWNLINK ANTENNA POLE SECTION WAS MISSING--DETACHED FROM THE ANTENNA'S BASE. MANUFACTURING OF THE ANTENNA POLE IS ATTACHED TO THE BASE WITH SOME KIND OF GLUE AND IS CLEARLY THE WEAK POINT OF THE ASSEMBLY. RESEARCH INTO THIS AIRCRAFT AND OTHER OPERATOR SAME MODEL TYPES FOUND THAT THIS INCIDENT IS THE SEVENTH SIMILAR HAPPENING.
